Bulletin of the Belgian Mathematical Society - Simon Stevin

Rational approximation in Orlicz spaces on Carleson curves

Ali Guven and Daniyal M. Israfilov

Full-text: Open access

Abstract

We define some subclasses of Orlicz spaces of functions and establish here a direct theorem of the approximation theory by rational functions.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 2 (2005), 223-234.

Dates
First available in Project Euclid: 3 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1117805085

Digital Object Identifier
doi:10.36045/bbms/1117805085

Mathematical Reviews number (MathSciNet)
MR2179965

Zentralblatt MATH identifier
1100.30031

Subjects
Primary: 30E10: Approximation in the complex domain 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10} 41A20: Approximation by rational functions
Secondary: 41A25: Rate of convergence, degree of approximation 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Carleson curve Cauchy singular operator Faber polynomials Orlicz space Smirnov-Orlicz class

Citation

Guven, Ali; Israfilov, Daniyal M. Rational approximation in Orlicz spaces on Carleson curves. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 2, 223--234. doi:10.36045/bbms/1117805085. https://projecteuclid.org/euclid.bbms/1117805085


Export citation